Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: clomipramine + GERD

Posted by Justherself54 on September 12, 2010, at 21:52:12

In reply to Re: clomipramine + GERD Justherself54, posted by Maxime on September 12, 2010, at 21:21:57

Hi gg and Maxi..

Nardil caused me to vomit in my sleep..clomipramine isn't as bad..but the stomach acid was really causing me some grief. My voice was hoarse all the time.

The Nexium has really helped. It took close to a month before I noticed my GERD was settling down.

Maxi, you're the only other person I've come across that has vomited in their sleep!

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Justherself54 thread:962042
URL: http://www.dr-bob.org/babble/20100908/msgs/962208.html